# SDR IPXA09656987

- Difficulty date: August 3, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 32,083 hours, 9,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Angle
- Part number: 146T56517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT OF BULK CARGO COMPT STA 1582 LBL 81 TO LBL 82 FLOOR SUPPORT BEAM ATT ANGLE CRACK.  CRACK LENGTH 1.5 INCH.  AFT OF BULK CARGO COMPT STA 1582 LBL 81 TO LBL 82 FLOOR SUPPORT BEAM ATT ANGLE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 44 JUST AT O/B SIDE.
